# SDR DXTA2023092796620

- Difficulty date: September 26, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N905QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0319
- Aircraft time: 1,313 hours, 823 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAP SPEED EXCEEDANCE. ON A GO AROUND IN WEATHER FLAP SPEED WAS EXCEEDED BY 20 KNOTS WITH FLAP 3 DUE TO WINDS AND NOT GETTING THE FLAPS UP QUICKLY ENOUGH.  LOWERED FLAPS, PERFORMED INSPECTION OF FLAPS WITH NO DEFECTS NOTED. PERFORMED SEVERAL SATISFACTORY OPS CHECK OF FLAP SYSTEM WITH NO DEFECTS NOTED. PERFORMED OVERSPEED INSPECTION WITH NO DEFECTS NOTED I/A/W CE·680A AMM 27-50-00 AND S-50-00.
